Bayesian semiparametric meta-analysis for genetic association studies
Article first published online: 11 MAR 2011
© 2011 Wiley-Liss, Inc.
Volume 35, Issue 5, pages 333–340, July 2011
How to Cite
De Iorio, M., Newcombe, P. J., Tachmazidou, I., Verzilli, C. J. and Whittaker, J. C. (2011), Bayesian semiparametric meta-analysis for genetic association studies. Genet. Epidemiol., 35: 333–340. doi: 10.1002/gepi.20581
- Issue published online: 8 JUN 2011
- Article first published online: 11 MAR 2011
- Manuscript Accepted: 10 FEB 2011
- Manuscript Revised: 4 JAN 2011
- Manuscript Received: 1 SEP 2010
Additional Supporting Information may be found in the online version of this article
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.